MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.52.9.1068

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 1989

Complex partial status epilepticus associated with cyclosporin A therapy.

Appleton R E, Farrell K, Teal P, Hashimoto S A, Wong P K

Клинический случайСтатьяПеревод в очереди

Аннотация

Significant neurotoxicity including seizures, encephalopathy and coma may complicate the use of cyclosporin A (CyA). Two patients are described, receiving CyA, who presented with abnormal behaviour, stupor, focal motor activity and were shown to be in complex partial status epilepticus (CPSE). Abnormalities of behaviour and/or stupor in patients receiving CyA may be a manifestation of CPSE. Patients receiving CyA who develop an encephalopathy should have electroencephalography performed at the time of the abnormal behaviour.

Для цитирования: Appleton R E, Farrell K, Teal P, Hashimoto S A, Wong P K. Complex partial status epilepticus associated with cyclosporin A therapy.. Journal of neurology, neurosurgery, and psychiatry. 1989. DOI: 10.1136/jnnp.52.9.1068.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.